Depression - Hello, I was on lexapro for 7 years when I weaned myself off in April. 2 months later?
Added 4 Sep 2014:
2 months later the depression returned with a vengeance so I was put back on lexapro 10mg 6 weeks ago. The first night i had a panic attack (which is not typical for me), and for the next three weeks i experienced anxiety, and many other side effects. At the end of week three, beg of week four, I finally started eating with an appetite, I stopped losing weight, stopped thinking of committing to a hospital, stopped having thoughts of not wanting to live, was concentrating better at work, exercising more, and was more positive with less anxiety. I would say i was about 70% of my old self. Then, i had a bad day and decided to increase my dosage to 15mg (per doctor). For the first 10 days, the increased anxiety was pretty mild and i had no other side effects. Then, i started my period, and since then (the last 6 days), have been waking up 3 am and have to take ativan to get back to sleep. I wake up with heart palpitations and restless legs, i can't eat, I'm losing weight again, have pressure in my face and clogged ears, you name it - i have it. Does anyone have experience with this and can anyone tell me when this set of second side effects will go away. My mood is still okay, but sometimes it's hard to see through this side effect fog. The anxiety is the worse symptom by far. I don't know if i should wait it out, increase or decrease my dosage or switch. I have been on lexapro for total of 6 weeks, 4 on 10mg, and 2 on 15mg. Please help
Based on your report and my own experience al i would offer is to cease changing the instructions from the Dr, including going of, on and/or changing dosage and rise it out with constant consistent feedback to the Dr.
In 3-5 months that should yield satisfactory results that can continue to improve.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 1 answer
Posted 13 Jul 2011 • 3 answers
Posted 14 Mar 2015 • 4 answers
Posted 15 May 2015 • 2 answers
Posted 25 Oct 2016 • 3 answers